Log in to search using one of your social media accounts:

 

When Your Doctor Prescribes A Vibrator For Your Aging Vagina

Doctors have been adding a new tool to the arsenal of how they restore the sex lives of menopausal and post-menopausal women: the humble vibrator. With the onset of menopause, a decrease in the production of hormones causes vaginal tissue to get thinner and drier. Vaginal muscles can also atrophy, leading to painful sex ― a problem for half of all menopausal and post-menopausal women, according to the National Institutes of Health. But the solution might be as simple as a vibrating piece of silicon.  Vibrators that are used internally stimulate pelvic blood flow, which increases vaginal moisture and boosts sexual response, all of which makes sex (with or without a partner) better. Like any muscle, the vagina is best kept healthy with regular exercise — it’s the “use it or lose it” thing. Deterioration of this muscle becomes more common as middle-age or older women find themselves in situations where they aren’t sexually active anymore ― single, divorced, widowed or just not having regular sex with partners. Therapeutically speaking, frequent vibrator use can prevent and ward off conditions such as painful vaginal dryness and atrophy. And yes, doctors are recommending their use ― with the caveat that since the vibrator industry isn’t regulated, certain cautionary steps should be taken. (In brief: Keep anything you put inside your privates clean, and don’t share your toys with friends.) Dr. Barb ...
Source: Healthy Living - The Huffington Post - Category: Consumer Health News Source Type: news

Related Links:

Conclusion: The LNR and the number of metastatic LNs are independent prognostic risk factors for recurrence in patients with clinically node negative PTC, and these factors can be used to guide postoperative adjuvant therapy and followup strategy after prophylactic CND. PMID: 29032663 [PubMed - as supplied by publisher]
Source: Clinical and Experimental Otorhinolaryngology - Category: ENT & OMF Tags: Clin Exp Otorhinolaryngol Source Type: research
TOXIC arsenic could be used as cheap treatment for a rare brain cancer, in a bid to triple life expectancy after diagnosis.
Source: Daily Express - Health - Category: Consumer Health News Source Type: news
(Reuters) - U.S. drugmaker Eli Lilly and Co said on Wednesday it will collaborate with CureVac AG on development of up to five immunotherapy cancer vaccines using the German company's messenger RNA (mRNA) technology.
Source: Reuters: Health - Category: Consumer Health News Tags: healthNews Source Type: news
Authors: Imamura K, Sakata S, Sakamoto Y, Saeki S PMID: 29033438 [PubMed - as supplied by publisher]
Source: Internal Medicine - Category: Internal Medicine Tags: Intern Med Source Type: research
Authors: Eso Y, Yoshiji S, Nakakubo Y, Matsuura M, Seno H Abstract A 46-year-old man visited the emergency department of our hospital with a 3-day history of anal pain, hemorrhaging, and a slight fever. He had previously been diagnosed with protein C deficiency and was prescribed dabigatran, a direct oral anticoagulant. Contrast-enhanced computed tomography showed severe rectal wall thickening with partial defect of enhancement. In addition, sigmoidoscopy revealed a dusky purplish swollen anorectal mucosa just above the dentate line. He was diagnosed with acute anorectal thrombophlebitis, and anticoagulant therapy ...
Source: Internal Medicine - Category: Internal Medicine Tags: Intern Med Source Type: research
Authors: Takao A, Tabata T, Koizumi K, Kuwata G, Shibata S, Mori M, Chiba K, Kuruma S, Onishi T, Fujiwara T, Kamisawa T, Fujiwara J, Arakawa T, Momma K, Shimoyama T, Takahashi K Abstract Self-expandable metallic stents (SEMSs) are used for the management of malignant colorectal obstruction. A patient who underwent colonic uncovered SEMS insertion for extraluminal stenosis in the splenic flexure of the transverse colon due to advanced gastric cancer is herein reported. The patient presented with a fracture of the colonic SEMS 494 days after SEMS insertion. Although various complications of stenting have previously b...
Source: Internal Medicine - Category: Internal Medicine Tags: Intern Med Source Type: research
Authors: Ito Y, Arita M, Kumagai S, Takei R, Noyama M, Tokioka F, Nagamoto T, Kawakita C, Asano K, Okita C, Ishida T Abstract IgA vasculitis (IgAV) commonly occurs in young children, who present with a tetrad of purpura, abdominal pain, arthralgia and nephritis. Diffuse alveolar hemorrhage (DAH) is a rare complication of IgAV. We herein report an adult case of IgAV with a presentation of DAH and nephritis (pulmonary renal syndrome, PRS), but without other typical manifestations, such as purpura, abdominal pain and arthralgia. A 33-year-old man presented with hemoptysis and a low-grade fever and was diagnosed to hav...
Source: Internal Medicine - Category: Internal Medicine Tags: Intern Med Source Type: research
In this report, we describe the case of a 71-year-old man who developed classic GA lesions while being treated with vemurafenib monotherapy for nonmelanoma cancer, specifically metastatic lung adenocarcinoma positive for BRAF V600 mutation. J Drugs Dermatol. 2017;16(10):1050-1052.. PMID: 29036262 [PubMed - in process]
Source: Journal of Drugs in Dermatology - Category: Dermatology Tags: J Drugs Dermatol Source Type: research
We report a case of immunotherapy-induced leukoderma presenting as halo nevi in a patient with non-small cell lung cancer (NSCLC) treated with atezolizumab, a programmed cell death ligand (PD-L1) antibody. Immunotherapy-induced vitiligo in metastatic melanoma patients may be associated with improved survival, but it remains to be determined whether its occurrence in non-melanoma cancers has the same prognostic significance. J Drugs Dermatol. 2017;16(10):1047-1049.. PMID: 29036261 [PubMed - in process]
Source: Journal of Drugs in Dermatology - Category: Dermatology Tags: J Drugs Dermatol Source Type: research
Authors: Totoraitis K, Magro CM, Friedman A Abstract A previously healthy 68-year-old male presented with a rash on his right lower leg. The lesions had spread along the leg since onset 9 days prior, and the patient reported localized soreness and pruritus. He denied systemic symptoms including fever, fatigue, myalgia, joint pain, and recent illness. Physical examination revealed a serpiginous, purpuric eruption on the anterior and posterior right thigh and lower leg. A 4mm punch biopsy from the right lower leg revealed a Th2 dominant process reflective of a type IV delayed hypersensitivity reaction. Superficial an...
Source: Journal of Drugs in Dermatology - Category: Dermatology Tags: J Drugs Dermatol Source Type: research
More News: Breast Cancer | Cancer | Cancer & Oncology | Clinical Trials | Hormonal Therapy | Hormone Replacement Therapy | Hormones | Insurance | Laser Therapy | Men | Menopause | Multiple Sclerosis | National Institutes of Health (NIH) | OBGYN | Pain | Politics | Sports Medicine | Statistics | Study | Websites | Women | Yale